# SDR UIEA2017053000878

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,631 hours, 17,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Upper Deck Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPPER DECK DOOR LEAKK MESSAGE AFTER DEPARTURE.   RETURNED TO DEPARTURE.   VERIFIED LEFT DOOR WAS THE ISSUE.
